Analysis of a free boundary problem arising in bubble dynamics

Biró, Zsolt and Velazquez, JJL (2000) Analysis of a free boundary problem arising in bubble dynamics. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 32 (1). pp. 142-171.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Computer Integrated Manufacturing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2443

Update Item Update Item